# SDR DALA2024080507770

- Difficulty date: July 29, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0478631) CORROSION AFT CARGO BAY DOOR THRESHOLD WEB STA 767-807, RBL 35, WL 156. REMOVED AND REPLACED DAMAGED THRESHOLD WEB AT AFT CARGO BS 767-807, RBL 35, WL 156 PER B737-900 SRM 51-40-02-0G PAR 5.B, 53-60-15-1A-1, 51-10-02-0G, 51-40-05-0G AND BOEING # 146A8340 REV B.
